Jump to content



Photo

1 Week Off Everything


  • Please log in to reply
2 replies to this topic

#1 OogaBoo

OogaBoo

    Newbie

  • Members
  • Pip
  • 1 posts

Posted 11 October 2017 - 01:30 AM

This probably wasn't the best decision, but I quit Abilify, Lamictal, and Cymbalta all at the same time, about a week ago.  

I had only been on Cymbalta for a few weeks at 20mg a day.  

 

I've definitely had some withdrawal - mostly lightheadedness as well as nausea (no vomiting thank goodness) and near constant diarrhea.  

 

While this isn't fun, it has been tolerable.  Does it make sense to take some Cymbalta in very small doses now that I'm already a week out?  I'm concerned that quitting cold turkey will lengthen my withdrawal cycle.  


#2 gail

gail

    God-like

  • Site Supporter
  • 4,179 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, never felt good.
    Needed understanding and support, and a place where I was not alone. To read others stories and realizing that I was not the only one going through all that crap.
    In hope that one day, I can return the favors in some kind of way.

Posted 11 October 2017 - 08:01 AM

Hello and welcome,

I would say that being on 20 cymbalta for two weeks and cold turkey it is ok.

Lamictal has its own withdrawal. Fishinghat will know more and will come in soon.

I agree with you that this decision wasn't the best, you just did what you thought was okay at that moment.

As for myself, I would not put any more cymbalta in my body. Unless you were on another antidepressant and switched to cymbalta, that will be another story! Stand by!

#3 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 6,881 posts
  • LocationMissouri

Posted 11 October 2017 - 08:38 AM

I agree with Gail. I would try to wait it out. You can try some ginger root, dinger ale or ginger candy for the nausea. It seems to help most members. If you start getting emotional you can use a little Benadryl to calm you down. Be careful though it can cause some drowsiness.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users